# SDR DALA2024092409358

- Difficulty date: September 22, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 74,513 hours, 35,286 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3265 - ATO - AT LESS THAN 5 KTS DUE TO BRAKES SYS 2 FAULT ECAM MESSAGE. CREW PERFORMED RESET UNDER DIRECTION OF MCC. CORRECTIVE ACTION: INFORMATION NOTED. NO FAULTS OR FAILURE MESSAGES AT THIS TIME. OK FOR SERVICE. (LP: 5713156)
